MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY SO POR PL HA SZ 7; PROSTHESIS,HIP,SEMICONSTRAIND,METAL/CERAMIC/CERAMIC/METAL,CMNTDORUNCMNTD

SMITH & NEPHEW, INC. ANTHOLOGY SO POR PL HA SZ 7; PROSTHESIS,HIP,SEMICONSTRAIND,METAL/CERAMIC/CERAMIC/METAL,CMNTDORUNCMNTD
Catalog Number 71357007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Hip Fracture (2349)
Date of Event 01/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to patient falling and peri prosthetic fracture that required the explantation of this item.
 
Additional Manufacturer Narrative
Investigation results: the associated complaint devices were not returned for evaluation.A review of complaint history revealed no prior complaints for the listed lot.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Without the explant or the requested clinical information, the root cause of the peri prosthetic fracture cannot be determined.The future impact to the patient cannot be determined due to the lack of clinical information.No further clinical/medical assessment is warranted at this time.

Brand Name
ANTHOLOGY SO POR PL HA SZ 7
Common Device Name
PROSTHESIS,HIP,SEMICONSTRAIND,METAL/CERAMIC/CERAMIC/METAL,CMNTDORUNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7246019
Report Number1020279-2018-00129
Device Sequence Number854093
Product Code MRA
UDI-Device Identifier03596010559500
UDI-Public03596010559500
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71357007
Device Lot Number17HM10901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2018
Supplement Date Received by Manufacturer01/20/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;